# SDR DL757091606

- Difficulty date: October 9, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 77,253 hours, 39,892 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 182N11012
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV CHECK, MAINTENANCE FOUND THE RT HORIZONTAL STABILIZER REAR SPAR UPPER CHORD CORRODED WHERE THE UPPER T/E PANEL ATTACHES.  THE CHORD WAS REPAIRED PER ERA 476883-14.
